Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 155, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2015, 10:09 PM CDT for 8 counties in Nebraska. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 10:09 PM CDT (03:09 UTC)
- Expired
- Jul 5, 2015, 11:00 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blaine County, NE, Brown County, NE, Custer County, NE, Garfield County, NE, Holt County, NE, Loup County, NE, Rock County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 61 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 10:18 PM CDT | TSTM WND DMG | 13 N Dunning, NE | NUMEROUS HEALTHY TREE BRANCHES DOWN ACROSS THE RESIDENTS YARD. UNSECURED LAWN FURNITURE WAS TOSSED A COUPLE HUNDRED FEET FROM THE HOUSE. |
| Jul 5, 10:18 PM CDT | TSTM WND DMG | 13 N Dunning, NE | NUMEROUS HEALTHY TREE BRANCHES DOWN ACROSS THE RESIDENTS YARD. UNSECURED LAWN FURNITURE WAS TOSSED A COUPLE HUNDRED FEET FROM THE HOUSE. HEALTHY TREES ALSO UPROOTED ACROSS THE PROPERTY. |
| Jul 5, 10:18 PM CDT | NON-TSTM WND GST 70 | 13 N Dunning, NE | RESIDENTS SAID WINDS WERE AT LEAST 60 MPH, WITH ESTIMATES THAT THEY REACHED 70 MPH. NUMEROUS HEALTHY TREE BRANCHES WERE DOWN ALL OVER THE RESIDENTS YARD. UNSECURED LAWN FURNITURE WAS TOSSED COUPLE HUNDRED FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1965 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2350 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
252
WUUS53 KLBF 060309
SVRLBF
NEC009-017-041-071-089-115-149-171-060400-
/O.NEW.KLBF.SV.W.0155.150706T0309Z-150706T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 PM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
NORTH CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
NORTHWESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1100 PM CDT
* AT 1007 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PURDUM TO 9 MILES SOUTHEAST OF PURDUM TO 6 MILES
SOUTHWEST OF BREWSTER TO 8 MILES NORTH OF ANSELMO...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BREWSTER...MILBURN...ALMERIA...ROSE...CALAMUS RESERVOIR STATE
RECREATION AREA...HAWLEY FLATS...KOSHOPAH...MILBURN DIVERSION DAM
STATE WILDLIFE MANAGEMENT AREA...ALMERIA MEADOW STATE WILDLIFE
MANAGEMENT AREA...FOX BAYOU...JOHNSONS CORNER...HORSESHOE BEND
LAKE...DUFF...NUNDA SHOAL CAMPGROUND...VALLEY VIEW FLAT
CAMPGROUND...HANNAMON BAYOU CAMPGROUND...TWIN LAKES STATE WILDLIFE
MANAGEMENT AREA...CARSON LAKE AND SYBRANT.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 231 AND 257.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 126 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4161 9996 4179 10013 4196 10028 4205 10040
4209 10026 4209 10018 4212 10017 4236 9944
4229 9925 4215 9908 4192 9901
TIME...MOT...LOC 0309Z 246DEG 45KT 4204 10017 4202 10008
4188 9991 4174 9988
HAIL...<.75IN
WIND...60MPH
$$
POWER2 follow-up statements
289
WWUS53 KLBF 060346
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM MDT SUN JUL 5 2015
NEC041-171-060356-
/O.CAN.KLBF.SV.W.0155.000000T0000Z-150706T0400Z/
CUSTER NE-THOMAS NE-
1046 PM CDT SUN JUL 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN THOMAS AND NORTH
CENTRAL CUSTER COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4239 9936 4232 9917 4218 9900 4195 9893
4180 9939 4182 9991 4195 10000 4212 10015
TIME...MOT...LOC 0346Z 246DEG 45KT 4223 9960 4221 9951
4207 9934 4193 9931
$$
NEC009-017-071-089-115-149-060400-
/O.CON.KLBF.SV.W.0155.000000T0000Z-150706T0400Z/
BLAINE NE-BROWN NE-GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-
1046 PM CDT SUN JUL 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ROCK...LOUP...SOUTHWESTERN HOLT...NORTHWESTERN GARFIELD...SOUTHERN
BROWN AND EASTERN BLAINE COUNTIES UNTIL 1100 PM CDT...
AT 1044 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF ROSE TO ROSE TO 11 MILES
SOUTHEAST OF ROSE TO 6 MILES NORTHWEST OF CALAMUS RESERVOIR STATE
RECREATION AREA...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SWAN LAKE...TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...CARSON LAKE
AND SYBRANT.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 127 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4239 9936 4232 9917 4218 9900 4195 9893
4180 9939 4182 9991 4195 10000 4212 10015
TIME...MOT...LOC 0346Z 246DEG 45KT 4223 9960 4221 9951
4207 9934 4193 9931
HAIL...<.75IN
WIND...60MPH
$$
POWER825
WWUS53 KLBF 060357
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM MDT SUN JUL 5 2015
NEC009-017-071-089-115-149-060407-
/O.EXP.KLBF.SV.W.0155.000000T0000Z-150706T0400Z/
BLAINE NE-BROWN NE-GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-
1057 PM CDT SUN JUL 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCK...LOUP...
SOUTHWESTERN HOLT...NORTHWESTERN GARFIELD...SOUTHERN BROWN AND
EASTERN BLAINE COUNTIES WILL EXPIRE AT 1000 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4239 9936 4232 9917 4218 9900 4195 9893
4180 9939 4182 9991 4195 10000 4212 10015
TIME...MOT...LOC 0357Z 246DEG 45KT 4229 9943 4227 9934
4212 9917 4198 9914
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:12 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 5, 7:12 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 712 PM CDT SUN JUL 5 2015 .SYNOPSIS... ISSUED AT 259 PM CDT SUN JUL 5 2015 AT 20Z THE UPPER LEVEL SYNOPTIC FEATURES IMPACTING THE SHORT TERM FORECAST INCLUDE A NORTHERN STREAM TROUGH TRACKING EASTWARD OVER SOUTH CENTRAL CANADA...AND A SHORTWAVE TROUGH ROUNDING THE TOP OF SOUTHWESTERN CONUS RIDGE AND EJECTING INTO THE EASTERN ROCKIES. THE CANADIAN TROUGH WAS PUSHING A COLD FRONT THROUGH THE NORTHERN PLAINS AND INTO NORTHWEST NEBRASKA AS OF MID AFTERNOON. SO FAR MOST CONVECTION HAS BEEN SCATTERED AND POST-FRONTAL AS THE MAIN UPPER LEVEL FORCING LAGS BEHIND THE FRONT AND THE LOCAL ATMOSPHERE REMAINS CAPPED TO CONVECTION DUE TO THE ADVECTION OF A WARM EML FROM THE SOUTHWEST. LOW LEVEL SOUTHERLY FLOW IN ADVANCE OF THE FRONT HAS BROUGHT WARM AND HUMID CONDITIONS OVER MOST OF THE FORECAST AREA. WARMEST READINGS ARE IN FAR SOUTHWEST NEBRASKA WHERE DEEPER MIXING OF THE BOUNDARY LAYER HAS OCCURRED WITH SOME SPOTS APPROACHING TRIPLE DIGITS. POINTS FURTHER NORTH AND EAST SIT IN THE MID 80S TO LOW 90S BUT HAVE ELEVATED DEWPOINTS IN THE MID 60S TO NEAR 70. && .UPDATE... ISSUED AT 511 PM CDT SUN JUL 5 2015 UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH. UPDATED WINDS...SKY...AND PRECIP QPF. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 259 PM CDT SUN JUL 5 2015 A STRONG COLD FRONT WILL DRIVE SOUTH THROUGH THE CWA AS A SHORTWAVE TROUGH AXIS ROUNDS THE BASE OF THE UPPER LEVEL LOW OVER SOUTH CENTRAL CANADA. WARM TEMPERATURES IN THE MID LEVEL WILL LIMIT MOST CONVECTION OVER THE NEXT COUPLE HOURS...BUT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BEGIN DEVELOP ALONG THE FRONT LATER THIS AFTERNOON AND EVENING AS DEEP LAYER ASCENT INCREASES. CAMS HAVE BEEN CONSISTENT TODAY WITH ADVERTISING THE MOST WIDESPREAD CONVECTION OVER THE NORTHERN HALF OF THE CWA...GENERALLY NORTH OF HWY 2. FURTHER SOUTH MORE ISOLATED TO SCATTERED ACTIVITY IS EXPECTED...PRIMARILY DRIVEN BY THE SHORTWAVE CURRENTLY MOVING INTO NORTHERN COLORADO. STEEP MID-LEVEL LAPSE RATES OVERSPREADING THE TOP OF A THETA-E RICH BOUNDARY LAYER HAVE CONTRIBUTED TO HIGH CAPE VALUES. BEST CHANCE FOR A COUPLE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL LIKELY RESIDE IN NORTHERN NEBRASKA WHERE DEEP LAYER SHEAR PROFILES ARE MORE FAVORABLE...ALTHOUGH AN ISOLATED SEVERE STORM BACK INTO SOUTHWEST NEBRASKA CANNOT BE RULED OUT. SEVERE THREAT SHIFTS NORTH AND EAST OF THE CWA TONIGHT AS THE NOSE OF STRENGTHENING LLJ WILL LIKELY SEND AN MCS THROUGH EASTERN SOUTH DAKOTA. LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT THIS EVENING AND TONIGHT. CONVECTION IS LIKELY TO PERSIST INTO THE OVERNIGHT HOURS IN THE POST-FRONTAL REGIME AS THE NORTHERN PLAINS SITS IN THE DIVERGENT RIGHT ENTRANCE REGION OF A STRONG UPPER LEVEL JET STREAK ROUNDING THE BASE OF THE CANADIAN LOW. LOW LEVEL SOUTHERLY FLOW OVER THE LAST 24 TO 36 HOURS HAS ALLOWED FOR THE POLEWARD FLUX OF RICH GULF MOISTURE. AN ADDITIONAL SURGE OF MID TO UPPER LEVEL PACIFIC MONSOONAL MOISTURE WILL ARRIVE AS A SHORTWAVE TROUGH MOVES OUT OF NORTHERN COLORADO AND INTO THE CENTRAL HIGH PLAINS. THIS MOISTURE PLUME IS EVIDENT BY A LARGE CLOUD SHIELD AND ANOMALOUS HIGH DEWPOINTS/PWATS OVER THE INTERMOUNTAIN WEST THIS AFTERNOON. ALL MODEL GUIDANCE HAS SHOWN THE HIGHEST POTENTIAL FOR HEAVY RAINFALL ACROSS NEAR THE SD/NEBRASKA BORDER. SYNOPTIC SCALE SUBSIDENCE OVERSPREADS THE CWA LATE TONIGHT INTO MONDAY MORNING AS THE UPPER LEVEL LOW KICKS EAST...WHICH WILL BRING A GRADUAL END TO PRECIPITATION. MUCH COOLER AND DRIER CANADIAN AIR SPILLS INTO THE NORTHERN AND CENTRAL PLAINS WITH COMFORTABLE HIGHS ONLY IN THE 70S EXPECTED. STEEP LOW LEVEL LAPSE RATES BENEATH COOL AIR ALOFT WILL PROMOTE THE DEVELOPMENT OF SHALLOW CUMULUS CLOUDS AND MAYBE EVEN A FEW ISOLATED SHOWERS DURING THE AFTERNOON HOURS...BUT CONFIDENCE IN THIS SCENARIO IS TOO LOW TO INCLUDE ANY MENTION OF POPS IN THE FORECAST AT THIS TIME. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 259 PM CDT SUN JUL 5 2015 MONDAY NIGHT THROUGH WEDNESDAY...COOL PACIFIC HIGH PRESSURE WILL REMAIN OVER THE FCST AREA. WINDS BECOME SOUTHEAST TUESDAY MORNING AND BEGIN RETURNING MOISTURE ONTO THE CNTL HIGH PLAINS. THE WRN U.S. UPPER LEVEL RIDGE VANISHES TO BE REPLACED BY A RIDGE OFF THE WESTERN ATLANTIC WHICH WILL MIGRATE WEST. THIS ALLOWS AN UPPER LOW OFF THE CALIFORNIA COAST TO FEED UPPER LEVEL MOISTURE ACROSS THE ROCKIES AND A WEAK UPPER LEVEL DISTURBANCE SHOULD BE MOVING THRU ERN WY TUESDAY. THIS DISTURBANCE COULD PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS WRN NEB TUESDAY NIGHT. THIS WAVE WILL LIKE LIFT NORTHEAST WEDNESDAY. A SECOND DISTURBANCE WILL THEN MOVE OFF OF THE COLORADO FRONT RANGE WEDNESDAY SUSTAINING SCATTERED SHOWER AND THUNDERSTORM ACTIVITY AND ALLOWING IT TO ADVANCE EAST A BIT BUT STILL FAVORING NRN AND WRN NEB. HIGHS IN THE 70S ARE EXPECTED BOTH DAYS WITH LOWS IN THE 50S. DEW POINTS REMAIN IN THE 50S. WEDNESDAY NIGHT THROUGH SUNDAY...THE AFOREMENTIONED RIDGE MIGRATING WEST THROUGH THE MIDSOUTH AND UPPER LOW OFF THE CALIFORNIA COAST SPELL TROUBLE FOR THE TEMPERATURE FORECAST. THE UPPER LOW MOVES ASHORE AND SENDS HOT DESERT AIR INTO THE CNTL PLAINS BEGINNING AS EARLY AS FRIDAY. THE GEF...GFS AND GEM MODELS HAVE SLOWED THE WESTWARD MOTION OF THE ATLANTIC RIDGE. THIS HAS NO REAL BEARING ON THE FORECAST OTHER THAN TO KEEPS HEIGHTS LOW. THE ECM IS VERY FAST BUILDING THE RIDGE INTO THE FOUR CORNERS BY SUNDAY. A DRY LINE SHOULD FORM AS LOW PRESSURE DEVELOPS UP AND DOWN THE CNTL AND NRN HIGH PLAINS. THE DESERT AIR APPEARS TO PLACE THE DRY LINE EAST OF HIGHWAY 83. THE GEF MODEL WOULD APPEAR TO KEEP THE DRY LINE WEST OF 83. DISTURBANCES SHOULD COME OFF THE FRONT RANGE THURSDAY AND FRIDAY PRODUCING SOME CHANCE OF RAIN. THEREAFTER...RAIN CHANCES DIMINISH AS TEMPERATURES AT H700MB RISE INTO THE TEENS FRIDAY THROUGH SUNDAY WITH HIGHS IN THE UPPER 80S AND 90S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 710 PM CDT SUN JUL 5 2015 A LINE OF SEVERE THUNDERSTORMS OVER THE WESTERN NEBRASKA SANDHILLS EARLY THIS EVENING WILL CONTINUE TO PROGRESS TO THE EAST. HAVE INCLUDED VCTS WITH FROPA AT KLBF AND KVTN. STRONG GUSTY WINDS WITH THE FRONTAL PASSAGE AND MVFR CIGS BEHIND THE FRONT WITH RAINSHOWERS EXPECTED THROUGH THE EARLY MORNING. WINDS SLOWLY DIMINISHING MONDAY MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...CDC AVIATION...POWER
Hazardous weather outlook, Jul 5, 3:29 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT SUN JUL 5 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-062030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 329 PM CDT SUN JUL 5 2015 /229 PM MDT SUN JUL 5 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A COLD FRONT WILL SURGE SOUTHEAST THROUGH WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT...WHICH WILL GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE AREA. THE BEST CHANCE FOR THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL WILL BE ACROSS NORTHERN NEBRASKA...GENERALLY NORTH OF HWY 2. CONDITIONS WILL NOT BE AS FAVORABLE FOR SEVERE WEATHER FURTHER SOUTH...BUT A FEW STORMS REACHING SEVERE LIMITS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TUESDAY NIGHT THROUGH THURSDAY. THE POTENTIAL FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN AREAS NORTH OF HIGHWAY 92 IN PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Special weather statement, Jul 5, 8:41 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 741 PM MDT SUN JUL 5 2015 NEZ024-035>037-057-059-060230- ARTHUR NE-HOOKER NE-KEITH NE-LINCOLN NE-LOGAN NE-MCPHERSON NE- 841 PM CDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR... MCPHERSON...SOUTHWESTERN LOGAN...NORTHWESTERN LINCOLN...NORTHEASTERN KEITH AND SOUTHERN HOOKER COUNTIES UNTIL 930 PM CDT/830 PM MDT/... AT 735 PM MDT/835 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF ARTHUR TO HERSHEY...AND MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... NORTH PLATTE... TRYON... RINGGOLD... BIRDWOOD... BUCKTAIL... DIAMOND BAR LAKE... FLATTS... SCHNICK LAKE... BIG LAMUNYON FLATS... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 159 AND 176. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 82 AND 109. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 233. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 47. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. POWER
Special weather statement, Jul 5, 8:47 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 747 PM MDT SUN JUL 5 2015 NEZ022-060230- GARDEN NE- 747 PM MDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 830 PM MDT... AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF LODGEPOLE...OR 14 MILES NORTHWEST OF CHAPPELL...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CRESCENT LAKE NWR... SUGAR LOAF HILL... DOGTOWN FLATS... DEER LAKE... ADAMS FLATS... RACKETT... MUMPER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. POWER
Local storm report, Jul 5, 9:43 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG E PAXTON 41.12N 101.36W
07/05/2015 KEITH NE TRAINED SPOTTER
3 BRANCHES DOWN RANGING FROM 2 TO 5 INCHES.
&&
JGOMEZLocal storm report, Jul 5, 9:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 1 W WOOD LAKE 42.64N 100.26W
07/05/2015 E1.00 INCH CHERRY NE PUBLIC
HAIL FELL FOR ABOUT TEN MINUTES.
&&
JGOMEZLocal storm report, Jul 5, 9:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 31 N STAPLETON 41.93N 100.51W
07/05/2015 THOMAS NE LAW ENFORCEMENT
SEMI BLOWN OFF THE ROAD AT HIGHWAY 83 MILE MARKER 138.
&&
JGOMEZLocal storm report, Jul 5, 10:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST 8 WNW AINSWORTH 42.59N 100.00W
07/05/2015 M68 MPH BROWN NE AWOS
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 5, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 50 min |
| Jul 5, 9:24 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 51 min |
| Jul 5, 9:34 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 41 min |
| Jul 5, 9:56 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Logan, Thomas | 49 min |
| Jul 5, 10:08 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 52 min |
| Jul 5, 10:37 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 23 min |
| Jul 5, 10:59 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 46 min |
| Jul 5, 11:03 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.